Per citar aquest document: https://ddd.uab.cat/record/150671
Web of Science: 0 cites,
The Picard-Fuchs equations for complete hyperelliptic integrals of even order curves, and the actions of the generalized Neumann system
Fedorov, Yuri (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I)
Pantazi, Chara (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I)

Data: 2014
Resum: We consider a family of genus 2 hyperelliptic curves of even order and obtain explicitly the systems of 5 linear ordinary differential equations for periods of the corresponding Abelian integrals of first, second, and third kind, as functions of some parameters of the curves. The systems can be regarded as extensions of the well-studied Picard-Fuchs equations for periods of complete integrals of first and second kind on odd hyperelliptic curves. The periods we consider are linear combinations of the action variables of several integrable systems, in particular the generalized Neumann system with polynomial separable potentials. Thus the solutions of the extended Picard-Fuchs equations can be used to study various properties of the actions.
Nota: Número d'acord de subvenció MICINN/MTM2009-06973
Nota: Número d'acord de subvenció MICINN/MTM2008–03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-859
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Publicat a: Journal of Mathematical Physics, Vol. 55 (2014) , p. 32703, ISSN 0022-2488

DOI: 10.1063/1.4868965


Preprint
8 p, 280.6 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-10-14



   Favorit i Compartir